# SDR CALA2022091602396

- Difficulty date: September 16, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N38473
- Make and model: Boeing 737
- Aircraft serial: 38702
- Aircraft time: 29,899 hours, 10,605 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: 90004532
- Part serial: 2193
- Condition: None
- Location: Rt Flap Transmit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREE. COMPLETED  FM CHECKLIST. ACMS SHOWS RT FLAP TRANSMITTER POS AT 1.978 WHILE LEFT POS IS VERIFY ACCOMPLISHED. 3.999. SKEW SENSORS CONFIRM NO SURFACE DISAGREE. REF LP 9521437 REPLACED AND TESTED RH FLAP POSITION TRANSMITTER AND FLAP POSITION INDICATOR REF AMM 27-58-01 AND AMM 27-58-02. LAND
